Aa
A
A
A
Close
Birth Control (Contraception) Community
6.38k Members
Avatar universal

Strange pain while on Nuvaring

I've been having a consistent pain that started about three weeks ago in my left calf.  It started as what felt like a Charley horse, and has been consistently throbbing. I also have been short of breath and really tired.  The pain goes into the foot as well. My veins have been protruding a bit more in the ankle and up to the thigh.  Upon waking I can't put weight on it until I work it out. Web sources are freaking me out. Should I be concerned?
2 Responses
Avatar universal
MEDICAL PROFESSIONAL
HI,
Pain in the leg which is throbbing in nature and associated with protruding or thickened veins and shortness of breath can point to the possibility of deep vein thrombosis. Hormonal contraception and obesity increase the risk of DVT. Hence it is best to check out with your Doctor.
The answer is based on information provided. Exact advice is not possible without a proper examination and investigations. You are requested to consult your Doctor. Take care and keep us posted.
Avatar universal
My girlfriend's vagina tastes soapy. Should I be concerned?
Have an Answer?
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.